# SDR SWIA201439310

- Difficulty date: September 10, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 21,057 hours, 13,058 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INCORPORATING SB 670BA-53-041, REV. D, FOUND STANDOFF HOLE ON LT SIDE LOWER FLANGE OF BS 280 FLOORBEAM AT LBL 10  BLOWN OUT DUE TO CORROSION.  C-CHECK, EVALUATED CORROSION? REPORTED AT DISCREPANT AREA OF FLOORBEAM AT FS280, LBL10, UPON FURTHER INSPECTION NO CORROSION NOTED, BUT 2 HOLES ARE ELONGATED.  REWORKED HOLES AT LOCATIONS 1 AND 2, NDT INSPECTED FOR CRACKS, NO CRACKS NOTED, INSTALLED FASTENERS, RESTORED FINISH AND ENSURED ALL REQUIREMENTS OF SB WERE MET, REF REO.  (2014NM060066)
